# SDR HALA20240520139

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 55,925 hours, 9,205 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: UNKNOWN
- Condition: Faulted
- Location: Intercom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - 2L INTERCOM RECEIVER VOLUME LOW. REMOVED AND REPLACED 2L F/A HANDSET PER 23-73-44. OPS CHK GOOD. OK FOR SERVICE.
